| Catalog Number |
2H8519 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink system non-dehp continu-flo solution set was leaking from between the tubing and y-site connector.This issue was further described as, ¿chemo flow through the y junction of the solid-flexible portion of the tubing¿.The issue was identified during the unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Correction made to f10/h6: component codes: replace g04034 with g04135 h10: the actual device was not available; however, a photograph of the sample was provided for evaluation.A visual inspection was performed to the photograph using the naked eye which did not identify any abnormalities that could have contributed to the reported condition.The reported condition is not clearly observed via the provided photograph and due to the nature of the returned sample no additional testing could be performed.Therefore, the reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.